2015, 2015(special): 213-222. doi: 10.3934/proc.2015.0213

Jacobi fields for second-order differential equations on Lie algebroids

1. 

IUMA and Department of Theoretical Physics, University of Zaragoza, Spain

2. 

Department of Theoretical Physics, University of Zaragoza

3. 

IUMA and Departamento de Matemática Aplicada, Universidad de Zaragoza, 50009 Zaragoza

Received  September 2014 Revised  January 2015 Published  November 2015

We generalize the concept of Jacobi field for general second-order differential equations on a manifold and on a Lie algebroid. The Jacobi equation is expressed in terms of the dynamical covariant derivative and the generalized Jacobi endomorphism associated to the given differential equation.
Citation: José F. Cariñena, Irina Gheorghiu, Eduardo Martínez. Jacobi fields for second-order differential equations on Lie algebroids. Conference Publications, 2015, 2015 (special) : 213-222. doi: 10.3934/proc.2015.0213
References:
[1]

In Group Theoretical Methods in Physics II (Moscow 1990), Nova Science Publishers, New York, 1991 Google Scholar

[2]

Discrete and Continuous Dynamical Systems A, 24 2 (2009), 213-271 doi: 10.3934/dcds.2009.24.213.  Google Scholar

[3]

Cambridge University Press, 1986  Google Scholar

[4]

J. Phys. A: Math. Gen., 38 (2005), R241-R308  Google Scholar

[5]

Ann. Inst. H. Poincaré Phys. Théor., 45 (1986), 1, 1-28  Google Scholar

[6]

Unpublished (1997) Google Scholar

[7]

Cambridge University Press, 2005  Google Scholar

[8]

Acta Appl. Math., 67 (2001), 295-320  Google Scholar

[9]

Reports on Mathematical Physics 53 (2004), 79-90 doi: 10.1016/S0034-4877(04)90005-5.  Google Scholar

[10]

J. Phys. A: Math. Gen., 38 (2005), 7145-7160 doi: 10.1088/0305-4470/38/32/005.  Google Scholar

[11]

ESAIM: Control, Optimisation and Calculus of Variations 14 02, 2007, 356-380 doi: 10.1051/cocv:2007056.  Google Scholar

[12]

Differential Geometry and its Applications 3 (1993) 1-29  Google Scholar

[13]

Rend. Sem. Mat. Univ. Politec. Torino 54 (1996), 365-372  Google Scholar

show all references

References:
[1]

In Group Theoretical Methods in Physics II (Moscow 1990), Nova Science Publishers, New York, 1991 Google Scholar

[2]

Discrete and Continuous Dynamical Systems A, 24 2 (2009), 213-271 doi: 10.3934/dcds.2009.24.213.  Google Scholar

[3]

Cambridge University Press, 1986  Google Scholar

[4]

J. Phys. A: Math. Gen., 38 (2005), R241-R308  Google Scholar

[5]

Ann. Inst. H. Poincaré Phys. Théor., 45 (1986), 1, 1-28  Google Scholar

[6]

Unpublished (1997) Google Scholar

[7]

Cambridge University Press, 2005  Google Scholar

[8]

Acta Appl. Math., 67 (2001), 295-320  Google Scholar

[9]

Reports on Mathematical Physics 53 (2004), 79-90 doi: 10.1016/S0034-4877(04)90005-5.  Google Scholar

[10]

J. Phys. A: Math. Gen., 38 (2005), 7145-7160 doi: 10.1088/0305-4470/38/32/005.  Google Scholar

[11]

ESAIM: Control, Optimisation and Calculus of Variations 14 02, 2007, 356-380 doi: 10.1051/cocv:2007056.  Google Scholar

[12]

Differential Geometry and its Applications 3 (1993) 1-29  Google Scholar

[13]

Rend. Sem. Mat. Univ. Politec. Torino 54 (1996), 365-372  Google Scholar

[1]

Leonardo Colombo. Second-order constrained variational problems on Lie algebroids: Applications to Optimal Control. Journal of Geometric Mechanics, 2017, 9 (1) : 1-45. doi: 10.3934/jgm.2017001

[2]

Melvin Leok, Diana Sosa. Dirac structures and Hamilton-Jacobi theory for Lagrangian mechanics on Lie algebroids. Journal of Geometric Mechanics, 2012, 4 (4) : 421-442. doi: 10.3934/jgm.2012.4.421

[3]

Mohamed Assellaou, Olivier Bokanowski, Hasnaa Zidani. Error estimates for second order Hamilton-Jacobi-Bellman equations. Approximation of probabilistic reachable sets. Discrete & Continuous Dynamical Systems, 2015, 35 (9) : 3933-3964. doi: 10.3934/dcds.2015.35.3933

[4]

Sebastián Ferrer, Martin Lara. Families of canonical transformations by Hamilton-Jacobi-Poincaré equation. Application to rotational and orbital motion. Journal of Geometric Mechanics, 2010, 2 (3) : 223-241. doi: 10.3934/jgm.2010.2.223

[5]

Manuel de León, Juan Carlos Marrero, David Martín de Diego. Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics. Journal of Geometric Mechanics, 2010, 2 (2) : 159-198. doi: 10.3934/jgm.2010.2.159

[6]

Leonardo Colombo, David Martín de Diego. Second-order variational problems on Lie groupoids and optimal control applications. Discrete & Continuous Dynamical Systems, 2016, 36 (11) : 6023-6064. doi: 10.3934/dcds.2016064

[7]

José F. Cariñena, Javier de Lucas Araujo. Superposition rules and second-order Riccati equations. Journal of Geometric Mechanics, 2011, 3 (1) : 1-22. doi: 10.3934/jgm.2011.3.1

[8]

Eduardo Martínez. Higher-order variational calculus on Lie algebroids. Journal of Geometric Mechanics, 2015, 7 (1) : 81-108. doi: 10.3934/jgm.2015.7.81

[9]

W. Sarlet, G. E. Prince, M. Crampin. Generalized submersiveness of second-order ordinary differential equations. Journal of Geometric Mechanics, 2009, 1 (2) : 209-221. doi: 10.3934/jgm.2009.1.209

[10]

Raegan Higgins. Asymptotic behavior of second-order nonlinear dynamic equations on time scales. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 609-622. doi: 10.3934/dcdsb.2010.13.609

[11]

Jaume Llibre, Amar Makhlouf. Periodic solutions of some classes of continuous second-order differential equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 477-482. doi: 10.3934/dcdsb.2017022

[12]

M. Euler, N. Euler, M. C. Nucci. On nonlocal symmetries generated by recursion operators: Second-order evolution equations. Discrete & Continuous Dynamical Systems, 2017, 37 (8) : 4239-4247. doi: 10.3934/dcds.2017181

[13]

Joan-Andreu Lázaro-Camí, Juan-Pablo Ortega. The stochastic Hamilton-Jacobi equation. Journal of Geometric Mechanics, 2009, 1 (3) : 295-315. doi: 10.3934/jgm.2009.1.295

[14]

Yin Yang, Yunqing Huang. Spectral Jacobi-Galerkin methods and iterated methods for Fredholm integral equations of the second kind with weakly singular kernel. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 685-702. doi: 10.3934/dcdss.2019043

[15]

F.J. Herranz, J. de Lucas, C. Sardón. Jacobi--Lie systems: Fundamentals and low-dimensional classification. Conference Publications, 2015, 2015 (special) : 605-614. doi: 10.3934/proc.2015.0605

[16]

Tomoki Ohsawa, Anthony M. Bloch. Nonholonomic Hamilton-Jacobi equation and integrability. Journal of Geometric Mechanics, 2009, 1 (4) : 461-481. doi: 10.3934/jgm.2009.1.461

[17]

Nalini Anantharaman, Renato Iturriaga, Pablo Padilla, Héctor Sánchez-Morgado. Physical solutions of the Hamilton-Jacobi equation. Discrete & Continuous Dynamical Systems - B, 2005, 5 (3) : 513-528. doi: 10.3934/dcdsb.2005.5.513

[18]

María Barbero-Liñán, Manuel de León, David Martín de Diego, Juan C. Marrero, Miguel C. Muñoz-Lecanda. Kinematic reduction and the Hamilton-Jacobi equation. Journal of Geometric Mechanics, 2012, 4 (3) : 207-237. doi: 10.3934/jgm.2012.4.207

[19]

Jean-Claude Zambrini. On the geometry of the Hamilton-Jacobi-Bellman equation. Journal of Geometric Mechanics, 2009, 1 (3) : 369-387. doi: 10.3934/jgm.2009.1.369

[20]

Larry M. Bates, Francesco Fassò, Nicola Sansonetto. The Hamilton-Jacobi equation, integrability, and nonholonomic systems. Journal of Geometric Mechanics, 2014, 6 (4) : 441-449. doi: 10.3934/jgm.2014.6.441

 Impact Factor: 

Metrics

  • PDF downloads (78)
  • HTML views (0)
  • Cited by (0)

[Back to Top]